Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain in the eye, reddish eyes, loss of vision in one eye. Recovering from TB. On medication

Hi, my name is Sam 29 years old. I had TB and I had been released from hospital on july 12. 3 days ago, I wake up and suddenly I feel hurt in my eyes, red eye , bluer. Now, my right eye can t see. Is there any treatment that can revive my vision . I don t want to be blind permanently. Note: I still consume my tb medicine regularly
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi Sam,
Welcome to HCM.
Since you are a known TB patient, your painful red eye must be directly evaluated to rule out secondary Uveitis due to TB. The inflammation is causing you pain and blurred vision as well.

Once proved with slit lamp microscopy and thorough retinal examination and with few blood investigations,you might need topical eyedrops and oral medications ,depending on the degree of involvement.

Don't worry,the earlier the better. So get an ophthalmologist appointment soon. Have a fast recovery.and Donot buy OTC drugs and apply on your own as it might get aggravated.
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor